# SDR SWAA2016101108579

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 96,745 hours, 56,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Missing
- Location: Mergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS COVER MISSING.   INSTALLED COVER IAW MM.
